# SDR USAA2012052100019

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 62,725 hours, 42,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545409285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN FUSELAGE SKIN AT POTABLE WATER DOOR CUTOUT AT BS 927+15 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT POTABLE WATER DOOR CUTOUT AT BS 927+15 INCHES, S24L IAW EA 103931.
